# SDR HNAA2017030600076

- Difficulty date: March 6, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145
- Aircraft serial: 145170
- Aircraft time: 40,653 hours, 37,022 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM FIRST OFFICER'S OVERHEAD ELECTRICAL PANEL A.   INSPECTED FOR SMOKE ODOR IN COCKPIT, ALL ELECTRICAL SYSTEMS ARE OPERATING NORMALLY. NO CIRCUIT BREAKERS. OPS CHECKED NORMAL AT THIS TIME. OK FOR SERVICE.
